# SDR SWI2024F00407

- Difficulty date: April 24, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N160SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000568
- Aircraft time: 20,304 hours, 11,929 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 74-84
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB SEAT TRACK HAS MULTIPLE LOCATIONS WHERE CORROSION IS PRESENT AS MARKED FR 74- FR 84   (C-CHECK RO 5/14/2024)   REMOVED AND REPLACED LH IB SEAT TRACK FR 74- FR 84. REF EMB SRM 51-40-08. THIS REPAIR DOES NOT CHANGE WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED
